# SDR SWAA2023082987057

- Difficulty date: August 8, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING 193AR HAS SEVERAL ELONGATED FASTENER HOLES<[01] ACCOMPLISHED ELONGATED FASTENER HOLES REPAIR IAW SRM 51-70-05-2R-6;[02] VERIFIED CORRECTIVE ACTION #1
